Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Knee sore after a wrong turn, swollen. Why is rash not leaving?

I was at the gym on Thursday morning and turned wrong. My right- knee automatically became quite sore due to the turn. I came home and started icing it...keeping it elevated..took Ibuprofen . Developed a small rectangular rash (I think from the icing) - the knee is starting to feel better. Swelling is still slightly present...keeping it elevated. Feels better...seems like a sprain?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that your symptoms are due to muscular sprain and it will take some time for complete healing.

Your icing the sprained area was absolutely correct and it will help in faster recovery.
Ibuprofen can be taken after meals for severe pain.

You can also apply an elastic crepe bandage for support.

I hope this is helpful to you.
Answered: Thu, 26 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor